# SDR 08FDEA03764

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: ARL0501200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FUEL TANK OPENING 634 BT, AT XORS 455 HAS A FUEL LINE CLAMP   ATTACH BRACKET CRACKED INBD AND FWD OF THE OPENING.  REMOVED THE BRACKET.  FABRICATED A NEW BRACKET AND INSTALLED THE NEW BRACKET IAW DWG ARL 0501; REV "AU" AND SRM 51-31-01; VOL II.  ALODINED IAW SRM 51-21-01;VOL II.  PART MARKED IAW GMM 7-0-1001.
